[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] White crud clogging cannulas? (say THAT 3 times fast!)



Ted Quick wrote:
> 
> StaceyV wrote:
> >
> > When I was giving myself a bolus last night, I could feel stinging where the
> > sof-set was in my abdomen.  I didn't really pay attention to it, but a couple
> > of hours later it really started bothering me.  When I checked the site there
> > was blood in the tube, almost all the way up tho the release part.  I
> > immediately changed the site, but I was wondering why that happened on the 2nd
> > day of connection, and not immediately after inserting the catheter.
> 
> I suspect it was almost all the way through the fat layer, real close to hitting
> the underlying muscle when you inserted it. Sometime later it got pushed in a
> little
> deeper by some means, such as bending over and catching it in a fold of skin.
> 
> > Also....why did that happen at all???
> 
> Because SofSets go straight in, and may be in too deep for some places. I use
> Comfort (aka Tenders or Silhouettes) to avoid that, since I have a nearly
> non-existent fat layer.
> 
> Ted Quick
> email @ redacted
> 
> ----------------------------------------------------------
> Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
> For subscribe / unsubscribe information,
> send the next two lines in a message
> info
> end
> to the e-mail address: email @ redacted



I tries the Tenders, et al.  I had a problem with about 7 of them
clogging up in the teflon cannula.  It was a white, waxy
substance...almost like soap.  Disetronic had no clue what it was, and
neither did MiniMed.

Any ideas?!?!?!?!?


Mike

----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted